Web of Science: 1 citations, Scopus: 5 citations, Google Scholar: citations
The non-existence, existence and uniqueness of limit cycles for quadratic polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)

Date: 2019
Abstract: We provide sufficient conditions for the non-existence, existence and uniqueness of limit cycles surrounding a focus of a quadratic polynomial differential system in the plane.
Note: Altres ajuts: UNAB13-4E-1604
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Note: Número d'acord de subvenció EC/FP7/316338
Note: Número d'acord de subvenció EC/FP7/318999
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Quadratic systems ; Quadratic polynomial differential system ; Limit cycles
Published in: Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, Vol. 149, Issue 1 (February 2019) , p. 1-14, ISSN 1473-7124

DOI: 10.1017/S0308210517000221


Preprint
17 p, 373.5 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2019-05-16, last modified 2019-06-17



   Favorit i Compartir